| Model Number |
NIM4CM01 |
| Medical Device Problem Codes |
Computer Software Problem (1112); Inappropriate Audible Prompt/Feedback (2280); Device Misassembled During Manufacturing /Shipping (2912)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/11/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: analysis of the device found that the reported fault "flickering and emitting beeping sound during shutdown" has been confirmed.The device is not booting up, cycle not completed.The screen is flickering continuously, faulty board.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during pre-op, the nim vital computer began flickering and emitting a beeping sound during shutdown.A hard shutdown was required for the unit to power off.After rebooting, the issue reoccurred ; disconnected all peripherals and restarted the system, which initially resolved the issue.However, after performing several additional reboots to confirm stability, the issue persisted.There was no patient involvement.